# SDR AWXA200601350

- Difficulty date: July 27, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 19,978 hours, 7,504 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Condition: Malfunctioned
- Location: Grnd Prox
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER THE AIRCRAFT LIFTED OFF THE RUNWAY, THE CREW RECEIVED AN AURAL WARNING "TERRAIN - TERRAIN", "PULL UP - PULL UP" AND CONTINUED TO CYCLE.  MAINTENANCE PLACED THE GROUND PROXIMITY WARNING SYSTEM ON MEL. MEL 34-48-01.
